# SDR SIMA20121128008

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,227 hours, 23,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522376002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,   FOUND RIGHT OMEGA BEAM BETWEEN FRAME 71 AND 72 HAS A LARGE DENT ON UPPER SURFACE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-2045.  AIRCRAFT RETURNED TO SERVICE.
